Couldn't find what you looking for?

TRY OUR SEARCH!


My husband underwent major surgery and his recovery is being followed by acute pain. The latest pain reliever he is prescribed is called Ultracet. However, I was told that Ultracet can cause numerous and various side effects, especially when a patient is prone to epilepsy seizures, as is the case with my husband. I’d like to hear experiences from other patients who used Ultracet. Hope to get some useful Ultracet info.

Loading...


Hi. I am one of those who had to take this medicine and I can just say that taking Ultracet only made me feel worse. There was no relief from pain, I kept vomiting, had difficulty breathing and my mouth was completely dry. But on the third day of my Ultracet therapy I had a seizure! There was an increased risk of seizures in my family and taking this medicine, as it later turned out, only initiated my first seizure (I was twenty at that time). I hope I didn’t scare you too much. I’m sure you’d be happy to learn everything about this medicine before your husband starts taking it. Anyway, you can always hope that his reaction to Ultracet won’t be this strong.
Reply

Loading...